# SDR UIEA2018102102305

- Difficulty date: October 20, 2018
- Submitted: October 23, 2018
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 91,127 hours, 21,017 cycles
- System (JASC): 4970 · APU Indicating System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU INOP REVERSE FLOW FAULT. TRANSFER TO MDDR 101485 IAW MEL 49-11-01A CAT C DUE DATE  31 OCT -18.
